# SDR JJBA20240404018

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 47,272 hours, 30,879 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601134480220C27
- Condition: Warning Message
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E2 FIRE DET FAIL ON EICAS IN FLIGHT	R&R OF THE ENGINE FIRE DETECTOR OPS CHECK SAT
